# SDR QXEA2018101800367

- Difficulty date: October 17, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00651
- Aircraft time: 4,244 hours, 2,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007007
- Part serial: 2017011853
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 4,310 hours, 2,437 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

HOT SMELL NOTICED IN CABIN FOLLOWED BY PACK 2 CAUTION. PER QRH FOLLOWED CHECKLIST HEARD GRINDING NOISE FOLLOWED BY PACK 2 FAIL CAUTION. REMOVED FROM SERVICE. PERFORMED GVI OF PACK 2. NO DEFECTS NOTED. CONFIRM HOT SMELL AND SMOKE CLEARED AFTER PACK 2 SHUT DOWN. C/W GROUND IDEL RUN OF BOTH ENGS WITH BLEED AND PACK 1 RUNNING. EXAMINED NR 2 PACK HEAT EXCHANGER RAM INLET DUCTING FOR CONDITION AND OBSTRUCTIONS, NONE NOTED. DUE TO FAULT CODE 21516700AM2 NOTED ON DEFECT REPORT BEGAN FIM TASK 21-51-00-810-802-A, PAR 1-4D. NO OTHER MAINTENANCE MSGS NOTED, AND COULD NOT ROTATE ACM TURBINE BY HAND, DETERMINED TO BE SEIZED. REMOVED RT ACM REF TASK 21-51-05-000-801-A. INSTALLED SERVICEABLE FROM STOCK ACM (RT) PER AMM TASK 21-51-05-400-801-A. OPS TEST AND PERFORMANCE TEST GOOD. COMPLETED FIM TASK 21-51-00-810-802-A PARA 5A AND B. NO RELATED FAULTS. PLACARDS REMOVED FROM AML AND FLIGHT DECK. NO "M" PROCEDURE. RAM AIR INLET DOORS PREVIOUSLY DEFERRED DMI 820354. CLR MEL. RETURNED TO SERVICE.
